Article thumbnail

Translator's Note on "Mathematical Methods in Economics"

By Paul Kircher

Abstract

A short explanation of the significance of the article Dadayan, V., Yu. Chernyak. 1961. Mathematical methods in economics. Management Sci. 7(4) 323-334 prepared at the request of the editors of Management Science.

DOI identifier: 10.1287/mnsc.7.4.335
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://dx.doi.org/10.1287/mnsc... (external link)

  • To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.

    Suggested articles